# SDR CA010706016

- Difficulty date: May 5, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE CAPTAIN WINDSHIELD INNER PLY CRACKED ON AN UNSCHEDULED MAINTENANCE INSPECTION. WINDSHIELD REPLACED, AIRCRAFT BACK IN SERVICE.
